MathSciNet Relay Station
MathSciNet bibliographic data
MR215109 (35 #5952) 46.65
Anastasio, Salvatore Maximal abelian subalgebras in hyperfinite factors. Amer. J. Math. 87 1965 955–971.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement